# SDR 95ZZZX4109

- Difficulty date: June 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246SS
- Make and model: Bag BAE146100A
- Aircraft serial: E1003
- System (JASC): 3234 · Landing Gear Selector
- Part: Actuator
- Part number: HTE210014
- Condition: Failed
- Location: Mlg Selector Vlv
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CRW - FLT 272 - ATTEMPTED GEAR EXTENSION, GEAR DID NOT MOVE.  RED LIGHT IN GEAR HANDLE.  SHORTLY THEREAFTER, GREEN HYD SYSTEM HI-TEMP LIGHT ILLUMINATED.  CHARTERED MAINTENANCE TO THE AIRCRAFT.  REPLACED THE GEAR SELECTOR VALVE ACTUATOR.
